RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2010, Issue 7, Pages 15–28 (Mi at844)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematical Models and Methods of Reliability Theory

Systems reliability in case of regenerative flow of elements failures

L. G. Afanasyeva, E. V. Bulinskaya

M. V. Lomonosov Moscow State University

Abstract: Reliability of large redundant systems is studied in asymptotics of time compression. We consider two possibilities, namely, the failed elements are either repaired or not repaired. At first it is supposed that the number of repair devices is infinite (or large enough) then a case of one device is considered. A flow of elements failures is assumed to be regenerative. A particular case of semi-Markov flow is considered as well.

Full text: PDF file (248 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2010, 71:7, 1294–1307

Bibliographic databases:

Presented by the member of Editorial Board: Б. Г. Волик

Received: 20.08.2009

Citation: L. G. Afanasyeva, E. V. Bulinskaya, “Systems reliability in case of regenerative flow of elements failures”, Avtomat. i Telemekh., 2010, no. 7, 15–28; Autom. Remote Control, 71:7 (2010), 1294–1307

Citation in format AMSBIB
\Bibitem{AfaBul10}
\by L.~G.~Afanasyeva, E.~V.~Bulinskaya
\paper Systems reliability in case of regenerative flow of elements failures
\jour Avtomat. i Telemekh.
\yr 2010
\issue 7
\pages 15--28
\mathnet{http://mi.mathnet.ru/at844}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2865930}
\zmath{https://zbmath.org/?q=an:1210.90054}
\transl
\jour Autom. Remote Control
\yr 2010
\vol 71
\issue 7
\pages 1294--1307
\crossref{https://doi.org/10.1134/S0005117910070040}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000280126300003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77955135483}


Linking options:
  • http://mi.mathnet.ru/eng/at844
  • http://mi.mathnet.ru/eng/at/y2010/i7/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. G. Afanas'eva, T. N. Belorusov, “Limit theorems for systems with impatient customers under high load”, Theory Probab. Appl., 56:4 (2011), 674–682  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. L. G. Afanas'eva, I. V. Rudenko, “$G|G|\infty$ queues and their applications to the transport models analysis”, Theory Probab. Appl., 57:3 (2013), 375–395  mathnet  crossref  crossref  isi  elib  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:310
    Full text:85
    References:40
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020